# SDR AALA201707149020

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 67,628 hours, 8,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CABIN INSPECTION,  FOUND THREE RIGHT ENTRY DOOR EPAS GREEN LIGHT OFF.  REPLACED BACK-UP BATTERY PACK IAW MM 52-11-20.
